# SDR USAAD96068

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIC/CLT - FLT 761 - CABIN ALTITUDE CONTROLLER FAILED TO MAINTAIN ALTITUDE AND CLIMBED AT A HIGH RATE ABOVE 10,000 FEET.  DESCENDED TO 8,000 FEET.  PERFORMED BITE CHECK ON NR 1 AND NR 2 PRESSURIZATION CONTROLLERS.  NO FAULTS FOUND.  RAN NR 1 AND NR 2 PACKS, OPS NORMAL.  (X)
